# SDR AALA20100912DFW06

- Difficulty date: September 11, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 64,522 hours, 23,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR EMERGENCY LIGHT BATTERY PACK AND MODULE IS AT OVERHEAD AFT GALLEY IS DISASSEMBLED.  RE-ASSEMBLED LED CONNECTOR FOR BATTERY PACK AND MODULE AT OVERHEAD AFT GALLEY.  OPS CHECKS NORMAL.
